# SDR UALA2012100905715

- Difficulty date: October 6, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 49,474 hours, 19,766 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SIDESTICK PUSH TO TALK SWITCH STICKS-CREATES HOT MIKE.  REPLACED F/O'S PTT SWITCH PER AMM, PERFORM OPS TEST OKAY.
